# SDR HEEA073525

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Gear
- Part number: 7635109045102
- Part serial: A04001130
- Condition: Damaged
- Location: M/R Drive
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO RIVET IN CENTER OF GEAR. SENDING TO VENDOR FOR REPAIR.
